# SDR AMTA200301459

- Difficulty date: December 4, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT AT AFT GALLEY FLOOR INOPERATIVE.  CLEANED AND RESECURED PATH LIGHT CONNECTION AT AFT GALLEY FLOOR.  OPS CHECK GOOD, REF MM 33-50-01.  (M)
